# SDR AALA202302210120

- Difficulty date: February 6, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751023
- Condition: Dented
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DENT IN FORWARD CARGO COMPARTMENT LEFT HAND BAFFLE LOCATED BETWEEN BS 500C AND BS 500D AT S25L. REPLACED BAFFLE PER SRM 51-40-02-0G.
